# SDR DALA2025053104182

- Difficulty date: May 13, 2025
- Submitted: May 31, 2025
- Operation: Air carrier
- Aircraft: N829MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29700
- Aircraft time: 96,679 hours, 18,298 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Loose
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1805 EMERGENCY EXIT SIGN COVER LOOSE / LOCATIONS:605.   REPAIRED LIGHT ASSY PER ER/A 626435-14 (0964684)
